Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have frequent headaches, sharp pains under my left breast. What could be the reason for this?

frequent headaches, my back and neck have been killing me, I get sharp pains under my left breast, and it hurts very bad A couple weeks ago I was depressed and got put on zoloft , im only 17, and female, The first day i took it my head hurt really bad with a migraine , the next day the same thing happened, My head hurt really bad, I was at a friends and I started turning extremely pale, almost white as a ghost, then my fingertips and lips went blue, and i couldnt breathe, then i got extremely hot and started sweating, and fainted, then all i wanted to do was sleep. I went to the hosiptal by ambulance and they said i was pefectly fine, which cannot be true.! I started feeling better. Now recently within the last week, I`ve been getting frequent headaches, my back and neck have been killing me, I get sharp pains under my left breast, and it hurts very bad, an i get dizzy and then my left side of my breast starts hurting. Then after 20 minutes im okay, Ive been sleeping alot lately, and I get tire very easily, And my stomach has been hurting lots aswell, And no im not pregnant , i did a test and it was negative. i dont know whats wrong,
Asked On : Sat, 5 Feb 2011
Answers:  4 Views:  780
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
The drug is known to cause stomach trouble, headache, increased sleep as side effects. But I need to warn you to kindly not take any other tablet while you are on Zoloft unless you get permission from your Doctor to take it. There is increased risk of problems if you suddenly discontinue the drug as well like headache, dizziness, restlessness, nausea, vomiting etc. so kindly be aware of this and do not attempt to do so without advice from your Doctor. You need to eat healthy. Avoid junk food. Drink plenty of water. Try to remain stress free. Discuss with your Doctor about the side effects and the problems you are having and probably dose adjustment or new drug may be started.
Answered: Tue, 13 Sep 2011
I find this answer helpful
  User's Response
welcome to hcm,
the main of your syptoms due to overloaded stomach.try to put your self on liquid diet and natural fruit will be best in your interest to seek opinion of any gyne/medi and also to avoid self medication,which can enhance your melady and pains.
dr.mohsin madni
Answered: Tue, 13 Sep 2011
General & Family Physician Dr. Jitender Chauhan's  Response
Hello, welcome to Healthcaremagic. I feel you are having overdosage of zoloft. It is known to cause lethargy, ataxia, tachycardia and seizures in over dose. As the other cause could have been a cardiac disorder but the hospital investigation ruled that out, you are definitely on higher than required doses. You must visit your doctor for further adjustment of zoloft dose. Wish you good health.
Answered: Fri, 30 Sep 2011
I find this answer helpful
  Anonymous's Response
you need to go see a doctor as soon as possible. it is quite normally to feel "not-so-hot" after being placed on zoloft...but the longest it should last is a week. i was put on zoloft and i reacted very badly to in also. the first week was terrible, the second fine and the third was very bad again. he took me off immediatly. now i am on something different, and it helping me :) good luck.
Answered: Sat, 5 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor